# SDR ASAA2023012301583

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 34,482 hours, 10,915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 29480
- Condition: Faulted
- Location: Lt Acm
- Part time: 15,410 hours, 4,860 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB INOP. GROUNDED - YES. PERFORMED PACK /ZONE TEMPERATURE CONTROLLER BITE TEST REF B737-900 AMM 21-61-00. PACK CONTROLLER 2 FLAGGED FLIGHT DECK TRIM VALVE ON "BIT" AND " PREV FLT" VERIFY ON BOTH BOXES SHOW GREEN. PER B737-900 FIM 21-62 TASK 832, NO FAULT PRESENT. DUE TO HISTORY, REQUIRES REPLACEMENT OF FLIGHT DECK TRIM VALVE. REPLACED CONT CAB TRIM MODULATING VALVE REF AMM 21-51-10 OPS CHECK GOOD. NO FAULTS FOUND.
